Global Solutions of the Drift-Diffusion Approximation Equations in Gas Discharge Theory
Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1662-1676
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_12_a9,
author = {R. Sh. Islamov},
title = {Global {Solutions} of the {Drift-Diffusion} {Approximation} {Equations} in {Gas} {Discharge} {Theory}},
journal = {Differencialʹnye uravneni\^a},
pages = {1662--1676},
year = {2003},
volume = {39},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_12_a9/}
}
R. Sh. Islamov. Global Solutions of the Drift-Diffusion Approximation Equations in Gas Discharge Theory. Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1662-1676. http://geodesic.mathdoc.fr/item/DE_2003_39_12_a9/